# SDR CA000918008

- Difficulty date: August 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,253 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6730B01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) RAPID DESCENT DUE TO RECURRING BLEED FAULTY OF NR 2 SYSTEM. REPLACED NR 2 ENGINE FAN VALVE, REPLACED 6730B01, NR 1 BLEED PRESSURE REGULATOR VALVE (P/N 6714C01) AND REPLACED TEMPERATURE CONTROL THERMOSTAT (P/N 342D030000).
